# SDR DALA2018112326746

- Difficulty date: December 8, 2016
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,159 hours, 53,258 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RHS UPPER, AFT SPAR CAP FASTENER HOLE OVERSIZE ER/A 549705-14AD. LEVEL OF ER/A 549705-14AD IS REV. B. LOGPAGE IS OKAY TO TERMINATE. RESULTS OF DTA/DTE HAVE BEEN INCORPORATED. INSPECTION REQUIREMENTS ARE NOW BEING TRACKED VIA 0834658 AND 0834662. (LP2799791)
